Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2015.060935
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 6 Issue 9, 2015.
Abstract: The resistance to statistical kind of attacks of encrypted messages is a very important property for designing cryptographic primitives. In this paper, the parastrophic quasigroup PE-transformation, proposed elsewhere, is considered and the proof that it has this cryptographic property is given. Namely, it is proven that if PE-transformation is used for design of an encryption function then after n applications of it on arbitrary message the distribution of m-tuples (m = 1; 2; : : : ; n) is uniform. These uniform distributions imply the resistance to statistical attack of the encrypted messages. For illustration of theoretical results, some experimental results are presented as well.
Verica Bakeva, Aleksandra Popovska-Mitrovikj and Vesna Dimitrova, “Resistance to Statistical Attacks of Parastrophic Quasigroup Transformation” International Journal of Advanced Computer Science and Applications(IJACSA), 6(9), 2015. http://dx.doi.org/10.14569/IJACSA.2015.060935